# SDR NSV2001F00000

- Difficulty date: November 1, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N32017
- Make and model: Beech 1900C
- Aircraft serial: UC37
- Engine: Pwa PT6*
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10877
- Condition: Chipped
- Location: Propeller
- Part time: 11,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIX DISCOVERED A CHIP IN THE BLADE FACE OF THE NR 1 PROP DURING A PREFLIGHT INSPECTION.  MECHANIC LOG ENTRY READS OK FOR CONTINUED SERVICE (IAW 811303 FROM HARTZELL PROPELLERS)
